... discontinued. Now I have pain in the muscles where the gold was injected. Is thete a relationship to the gold therapy?
gold therapy can be very beneficial for some individuals. I'm sorry that such was not the case for your medical condition.
30 yrs is a long time for adverse effects to occur. However without an extensive history & physical exam it is difficult to answer your question.
please discuss this with your doctor as it might br a new problem unrelated to your gold injections. Blood clots & muscle spasms might also be contributing to your present pain. Please do not attempt to diagnose & treat your self.
Madhup Joshi, MD
- Gold Sodium Thiomalate Information for Consumers
- Gold Sodium Thiomalate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gold Sodium Thiomalate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2013 • 7 answers
Posted 1 Jan 2014 • 3 answers
Posted 12 Feb 2014 • 2 answers
Posted 20 Oct 2015 • 1 answer
Posted 6 May 2017 • 2 answers